Some theorems and conjectures in diophantine equations
Matematika, Tome 5 (1961) no. 6, pp. 3-12 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{MAT_1961_5_6_a0,
     author = {S. Lang},
     title = {Some theorems and conjectures in diophantine equations},
     journal = {Matematika},
     pages = {3--12},
     year = {1961},
     volume = {5},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MAT_1961_5_6_a0/}
}
TY  - JOUR
AU  - S. Lang
TI  - Some theorems and conjectures in diophantine equations
JO  - Matematika
PY  - 1961
SP  - 3
EP  - 12
VL  - 5
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/MAT_1961_5_6_a0/
LA  - ru
ID  - MAT_1961_5_6_a0
ER  - 
%0 Journal Article
%A S. Lang
%T Some theorems and conjectures in diophantine equations
%J Matematika
%D 1961
%P 3-12
%V 5
%N 6
%U http://geodesic.mathdoc.fr/item/MAT_1961_5_6_a0/
%G ru
%F MAT_1961_5_6_a0
S. Lang. Some theorems and conjectures in diophantine equations. Matematika, Tome 5 (1961) no. 6, pp. 3-12. http://geodesic.mathdoc.fr/item/MAT_1961_5_6_a0/